dietician-icon
Supplements in alopecia
Actually I am very confused because iam suffering from androgenic alopecia and using minoxidil and finastride.. I want to use supplements like protein and creatine.. But I heard that this supplements increase the testorone level in men and which can cause hairfall (coz I am suffering from androgenic alopecia) should I use supplements with the medicines or not.. Even I googled a lot but I didn't received any satisfactory answer..
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Ms. Fatima Radhanpurwala
Dietitian/Nutritionist 8 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹200 for 24 hrs

As you said you are suffering from alopecia you can use only protien supplements that would be better. Don't opt for creatinine supplement. Protien supplements will help you relief your symptoms and also help you in living healthy life. Protien supplements don't increase testosterone hormone
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.